# SDR CALA9900260

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FIXED LEADING EDGE PANEL OUTBOARD OF PYLON AT WS 320 DELAMINATED.  THE PANEL WAS REMOVED, REPAIRED IAW SRM 51-70-08, AND REFITTED IAW BOEING DRAWING 114N2108.
